# SDR SWAA2025070387938

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 62,577 hours, 37,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR WILL NOT STOW PROPERLY.   COMPLIED WITH EA M-23-125-01839.  INSTALLED FWD SERVICE DOOR GIRT BAR STOW FASTNER
